MathSciNet Relay Station
MathSciNet bibliographic data
MR756691 (85j:20043) 20G25 (51B25)
Köhler, Peter; Meixner, Thomas; Wester, Michael The affine building of type $\tilde A\sb{2}$ over a local field of characteristic two. Arch. Math. (Basel) 42 (1984), no. 5, 400–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement